Alert archive / Wyoming / Special Weather Statements in 2013
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Aug 9, 2013, 2:21 PM MDT for Fremont County, Wyoming. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2013, 2:21 PM MDT (20:21 UTC)
- Expired
- Aug 9, 2013, 3:15 PM MDT
- In force
- 54 min
- Issued by
- NWS Riverton, WY
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 30 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 1948 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261 WWUS85 KRIW 092021 SPSRIW SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 221 PM MDT FRI AUG 9 2013 WYZ007-017-092115- OWL CREEK AND BRIDGER MOUNTAINS WY-WIND RIVER BASIN WY- 221 PM MDT FRI AUG 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 315 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF PAVILLION...MOVING EAST AT 10 MPH. PEA SIZED HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL CENTRAL FREMONT COUNTY THROUGH 315 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4342 10824 4310 10838 4325 10886 4349 10879 TIME...MOT...LOC 2021Z 276DEG 10KT 4333 10866 $$ C. BAKER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Aug 9, 11:22 AM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, Aug 9, 11:22 AM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1122 AM MDT FRI AUG 9 2013 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT UPR LVL DEJA VU ALL OVER AGAIN...TROF CUT LOW WEST...DEEP LOW TROF EMBEDDED NORTH OF THE GREAT LAKES...RIDGING IN BETWEEN AND OVER OUR FA. ONE SMALL EXCEPTION IS SHOWING UP ON WV IMAGERY TONIGHT THAT WILL AID IN SOME SLIGHTLY BETTER CONVECTIVE COVERAGE TODAY...A WEAK SHORTWAVE BEING KICKED OUT FROM THE WRN CUT LOW/TROF...NOW IN CNTRL/ERN UT AND HEADED OUR DIRECTION. TODAY...ML MOISTURE FEED PLUS SUNSHINE AND MOUNTAINS PROVIDED THE CONVECTIVE BEGINNINGS...FOLLOWED LATER BY STORM OUTFLOW BOUNDARIES AS TRIGGERS...BUT MAINLY CONVECTIVE ACTIVITY WAS LOCALLY DRIVEN WITH MINIMAL LARGE SCALE INFLUENCES...EXCEPT PERHAPS OVER JOHNSON AND NATRONA COUNTIES WHICH MAY HAVE CAUGHT THE TAIL END INFLUENCE OF THE UPPER JET BEFORE IT MOVES OUT OVERNIGHT. TODAY...WE WILL NOT HAVE ANY UPPER JET SUPPORT...AND RATHER WEAK VERTICAL FLOW OVERALL...BUT WE WILL HAVE SLIGHTLY MORE MOISTURE TO WORK WITH AND WARM ENOUGH LL TEMPS THAT WHEN THE SW TOPS THE RIDGE THIS MORNING AND HEADS ACROSS THE CWA...WE WILL GET SHOWERS WITH SOME THUNDER GOING...AND ALL A BIT EARLIER IN THE DAY THAN THE USUAL WAIT FOR MID AFTERNOON CI TO OCCUR. CURRENT TIMING PUTS SW INTO SW TO WRN CWA BY SUNRISE...WITH SHOWERS AND EVENTUALLY SOME THUNDER CHANCES INCREASING THROUGH THE MORNING HOURS. STRONGER STORMS...WHERE MAXIMUM MUCAPE AND MARGINAL USEFUL SHEAR COINCIDE...20 TO 25 KTS...WILL ONCE AGAIN BE MAINLY ACROSS THE NERN FA...ROUGHLY NE OF A LOVELL TO CASPER LINE...WITH BEST CHANCE FOR A STRONGER STORM OR TWO IN JOHNSON COUNTY. SINCE MOST STORMS WILL BE CAPE DRIVEN WITH LITTLE ROTATION...THEY WILL TEND TOWARDS PULSY RAIN PRODUCERS. SIGNIFICANT DOWNBURST WIND POTENTIAL WILL BE ON THE LOWER SIDE TODAY TOO...WITH ONLY OUTSIDE CHANCES OCCURRING WITH A JOHNSON OR NE NATRONA COUNTY WET MICROBURST FROM A COLLAPSING STORM. OTHER AREAS WITH GUST POTENTIAL TO 40 MPH WOULD BE FOUND MAINLY OVER THE BASINS OF THE AREA WHERE LCLS WILL BE HIGHEST. SHOWERS/THUNDER SHOULD ALSO MOVE SOMEWHAT FASTER THAN YESTERDAY'S 5 TO 10 MPH STUFF...BUT STILL MOSTLY UNDER 20 MPH. SO...THERE WILL BE SOME FLASH FLOOD POTENTIAL WITH A COUPLE OF STORMS...PARTICULARLY IF RAIN FALLS OVER THE SAME AREAS THAT RECEIVED HEAVIER RAINS TODAY....SUCH AS WEST AND NORTHWEST OF KAYCEE...AND SOUTH OF KAYCEE ALONG THE I25 CORRIDOR TO NEAR BAR NUNN. SATURDAY...A NEAR REPEAT IN THE UPPER ATMOSPHERE AS ON FRIDAY...BUT WITH INCREASINGLY DRIER BL FROM SWRLY FLOW INTO REGION. WE WILL DRY OUT AND SHOWERS AND THUNDER POTENTIAL WILL THEREFORE ALSO TAKE A HIT...IN BOTH COVERAGE AND INTENSITY. SUNDAY WILL WARM AND DRY EVEN FURTHER WITH EVEN LESS CHANCE FOR MEASURABLE PRECIP. .LONG TERM...MONDAY THROUGH FRIDAY UPPER HIGH CURRENTLY OVER EAST TEXAS/LOUISIANA DRIFTS WESTWARD BACK TO THE FOUR CORNERS AREA BY WEDNESDAY WITH RIDGE BECOMING MORE UPRIGHT ACROSS THE ROCKIES. GFS CONTINUES TO SHIFT THIS RIDGE AXIS EAST INTO THE HIGH PLAINS...AS IT IS MORE PROGRESSIVE WITH EASTERN PACIFIC TROUGH WHILE ECMWF KEEPS THE RIDGE AXIS WEST OF THE DIVIDE. GFS SCENARIO WOULD RESULT IN WARMER AND DRIER SW FLOW OVER MOST OF THE AREA...WHILE ECMWF WOULD RESULT IN NW FLOW...QUASI-STATIONARY FRONTAL BOUNDARY TO LINGER ACROSS THE NORTH AND EAST CENTRAL...WITH BETTER MOISTURE AND INSTABILITY ALONG AND NORTH AND EAST OF THE FRONT. WESTWARD SHIFT OF UPPER HIGH WILL SHUT OFF ANY MONSOONAL MOISTURE TAP FROM THE DESERT SW. FORECAST REFLECTS THE ECMWF SOLUTION...KEEPING CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTH AND EAST TUESDAY AND WEDNESDAY...WITH BUILDING HEIGHTS ACROSS THE ROCKIES GRADUALLY DRYING THINGS OUT THURSDAY AND FRIDAY. TEMPERATURES KEPT A BIT COOLER ACROSS THE FAR NORTH AND EAST...BUT OVERALL TEMPERATURES WILL BE ABOVE NORMAL FOR MOST AREAS WITH HIGHS IN THE LOWER BASINS PUSHING PAST THE 90 DEGREE MARK. && .AVIATION.../18Z ISSUANCE/ SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE NORTHERN THIRD OF THE STATE. EXPECT SHOWER AND THUNDERSTORM COVERAGE TO INCREASE THROUGH 02Z THIS EVENING...COVERING MUCH OF EASTERN AND NORTHERN WYOMING. SEVERAL TERMINALS MAY SEE -TSRA TODAY...WITH BRIEF PERIODS OF MVFR TO IFR CONDITIONS. A FEW SHOWERS WILL LINGER THROUGH THE OVERNIGHT HOURS...WITH THUNDERSTORM ACTIVITY TAPERING OFF THROUGH THE LATE EVENING HOURS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED AFTER 16Z SATURDAY...ESPECIALLY IMPACTING THE CENTRAL MOUNTAINS AND THE EASTERN BASINS. ANY STORMS MAY PRODUCE GUSTY AND ERRATIC WINDS AT TERMINALS TODAY. && .FIRE WEATHER... TODAY...HIGH TEMPERATURES WILL FALL BY SOME 2 TO 5 DEGREES MOST PLACES...WHILE INCREASED MOISTURE AND CLOUDS WILL KEEP MINIMUM RH VALUES ABOVE 15 PERCENT ACROSS THE BOARD. ALSO WITH BETTER CHANCES FOR WETTING RAINS AND WIND SPEEDS REMAINING WELL IN CHECK...EXCEPT FOR BRIEF PERIODS NEAR THUNDERSTORMS WHERE WINDS COULD GUST AS HIGH AS 40 MPH...FIRE WEATHER CONDITIONS SHOULD ALSO REMAIN IN CHECK. SATURDAY...HIGH TEMPS WILL WARM...THERE WILL BE MORE SUNSHINE AND LESS CLOUD AND THE ATMOSPHERE WILL BEGIN TO DRY OUT SOME UNDER A MORE SOUTHWEST FLOW REGIME. STILL...FIRE WEATHER CONCERNS SHOULD REMAIN ABOVE CRITICAL CONDITIONS. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BRAUN LONG TERM...AEM AVIATION...BRANHAM FIRE WEATHER...BRAUN
Hazardous weather outlook, Aug 9, 5:00 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT FRI AUG 9 2013 WYZ001>020-022>030-101100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT FRI AUG 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY NORTHEAST OF A LOVELL TO TO CASPER LINE. THE MAIN THREAT FROM ANY OF THESE STORMS WILL BE GUSTY WINDS TO 40 MPH AND POSSIBLY SOME PEA TO MARBLE SIZE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...ISOLATED THUNDERSTORMS WEST...WIDELY SCATTERED THUNDERSTORMS CENTRAL. SUNDAY THROUGH WEDNESDAY...ISOLATED THUNDERSTORMS ACROSS THE NORTH AND EAST CENTRAL. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT WINDS OVER 45 MPH AND HAIL OF ANY SIZE. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Aug 9, 12:30 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1230 PM MDT FRI AUG 9 2013 WYZ002>006-008-092030- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS WEST-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- SOUTHWEST BIG HORN BASIN- 1230 PM MDT FRI AUG 9 2013 SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS CONTINUE TO WORK THEIR WAY THROUGH NORTHERN WYOMING THIS AFTERNOON. ADDITIONAL LIGHTNING ACTIVITY WILL BE POSSIBLE AS STORMS MATURE WITH DAYTIME HEATING. STORMS MAY PRODUCE GUSTY WIND...AND PERIODS OF MODERATE TO HEAVY RAINFALL. THOSE WITH OUTDOOR INTERESTS SHOULD SEEK A STURDY INDOOR SHELTERS UNTIL STORMS PASS. WYZ009-010-092030- BIGHORN MOUNTAINS SOUTHEAST-NORTHEAST JOHNSON COUNTY- 1230 PM MDT FRI AUG 9 2013 THUNDERSTORMS CONTINUE TO MOVE OFF THE EASTERN SLOPES OF THE BIGHORN MOUNTAINS THIS AFTERNOON. THESE SLOW MOVING THUNDERSTORMS ARE WORKING TO SPILL INTO THE LOWER ELEVATIONS OF JOHNSON COUNTY. PERIODS OF MODERATE RAINFALL AND BRIEF PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE. AS STORMS INTENSIFY THIS AFTERNOON...SOME GUSTY WIND TO 45 MPH AND SMALL HAIL MAY ALSO BE POSSIBLE. THOSE WITH OUTDOOR INTERESTS SHOULD SEEK A STURDY INDOOR SHELTER IF STORMS ARE ENCOUNTERED. PLEASE CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR ADDITIONAL INFORMATION AND REPORTS. BRANHAM
Special weather statement, Aug 9, 1:29 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 129 PM MDT FRI AUG 9 2013 WYZ009-010-092015- BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY- 129 PM MDT FRI AUG 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY UNTIL 215 PM MDT... AT 127 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUFFALO...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... U.S. HWY 16 MILE MARKER 90 AROUND 140 PM MDT. BUFFALO AROUND 150 PM MDT. I90 EXIT 53 AND I90 EXIT 51 AROUND 155 PM MDT. JOHNSON COUNTY FAIRGROUNDS AROUND 200 PM MDT. JCT I90 AND I25 AROUND 205 PM MDT. I90 MILE MARKER 60 AROUND 215 PM MDT. THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 43 AND 59. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4455 10650 4425 10646 4427 10684 4454 10692 TIME...MOT...LOC 1929Z 252DEG 7KT 4436 10679 C. BAKER
Special weather statement, Aug 9, 1:42 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
142 PM MDT FRI AUG 9 2013
WYZ012-014-015-024>026-092030-
SALT RIVER AND WYOMING RANGES WY-TETON AND GROS VENTRE MOUNTAINS
WY-UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS
WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER MOUNTAINS WEST WY-
142 PM MDT FRI AUG 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN FREMONT
COUNTY IN CENTRAL WYOMING...AND SOUTHEASTERN TETON COUNTY IN
NORTHWEST WYOMING...AND CENTRAL SUBLETTE COUNTY IN WEST CENTRAL
WYOMING UNTIL 230 PM MDT...
AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
GRANITE FALLS HOT SPRINGS TO WARREN BRIDGE TO 11 MILES EAST OF MIDDLE
PINEY SUMMER HOME AREA...AND MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
STATE HWY 354 AROUND 150 PM MDT.
STATE HWY 352 MILE MARKER 20 AROUND 205 PM MDT.
U.S. HWY 189 MILE MARKER 120 AROUND 220 PM MDT.
STATE HWY 352 MILE MARKER 10...U.S. HWY 191 MILE MARKER 110...HWY JCT
189 AND 191...DANIEL AND U.S. HWY 189 MILE MARKER 130 AROUND 225 PM
MDT.
NEW FORK LAKE...CORA...GREEN RIVER LAKES AND HWY JCT 191 AND 352
AROUND 230 PM MDT.
THESE STORMS ARE ALSO EXPECTED TO IMPACT THE PACKER CREEK...
KENDALL...AND GREEN WILDFIRES.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4369 11004 4335 10981 4272 10983 4247 11041
4302 11017 4337 11040
TIME...MOT...LOC 1941Z 219DEG 17KT 4336 11027 4310 11009
4263 11029
BRANHAMSpecial weather statement, Aug 9, 2:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 221 PM MDT FRI AUG 9 2013 WYZ007-017-092115- OWL CREEK AND BRIDGER MOUNTAINS WY-WIND RIVER BASIN WY- 221 PM MDT FRI AUG 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 315 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF PAVILLION...MOVING EAST AT 10 MPH. PEA SIZED HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL CENTRAL FREMONT COUNTY THROUGH 315 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4342 10824 4310 10838 4325 10886 4349 10879 TIME...MOT...LOC 2021Z 276DEG 10KT 4333 10866 C. BAKER
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:34 PM MDT | Special Weather Statement | RIW | Big Horn | 26 min |
| Aug 8, 7:12 PM MDT | Special Weather Statement | RIW | Johnson | 48 min |
| Aug 9, 1:29 PM MDT | Special Weather Statement | RIW | Johnson | 46 min |
| Aug 9, 1:42 PM MDT | Special Weather Statement | RIW | Sublette | 48 min |
| Aug 9, 2:39 PM MDT | Special Weather Statement | RIW | 66 min | |
| Aug 9, 2:43 PM MDT | Special Weather Statement | RIW | Natrona | 47 min |
| Aug 9, 3:31 PM MDT | Special Weather Statement | RIW | Natrona | 44 min |
| Aug 9, 3:32 PM MDT | Special Weather Statement | RIW | Hot Springs | 43 min |
| Aug 9, 3:36 PM MDT | Special Weather Statement | RIW | 39 min | |
| Aug 9, 4:01 PM MDT | Special Weather Statement | RIW | Natrona | 44 min |
| Aug 9, 4:03 PM MDT | Special Weather Statement | RIW | Fremont | 42 min |
| Aug 9, 4:31 PM MDT | Special Weather Statement | RIW | Natrona | 44 min |
| Aug 9, 4:47 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 58 min |
| Aug 9, 4:54 PM MDT | Special Weather Statement | RIW | Hot Springs | 51 min |
| Aug 9, 4:55 PM MDT | Special Weather Statement | RIW | Natrona | 50 min |
| Aug 9, 4:57 PM MDT | Special Weather Statement | RIW | Natrona | 48 min |
| Aug 9, 5:39 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Aug 9, 5:53 PM MDT | Special Weather Statement | RIW | 37 min |
Nearby
Special Weather Statements in Wyoming, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.